# SDR R61A2021082500670

- Difficulty date: August 22, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 33,912 hours, 21,487 cycles
- Engine: Ge CF348E5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012463
- Part serial: 2006090533
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 16,213 hours, 10,532 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERPRESSURE MESSAGE AFTER TAKE-OFF.  RAN QRH PROCEDURE, NO FIX RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED BLEED 2 ON MEL AND RETURNED THE AIRCRAFT TO SERVICE.  THE RIGHT HAND NAPRSOV WAS REPLACED IN LGA ON 8/24/2021 CLEARING THE MEL.
